# SDR USAA991024

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524M
- Condition: Cracked
- Location: Cargo Door
- Part time: 45,676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING A CX-3 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK IN LOWER INNER LINER OF CARGO DOOR SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-00-2 FIG 1.  (X)
